# SDR UIEA2023112000969

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 5345
- Condition: Faulted
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAIL - NOSE GEAR ALTERNATE EXTENSION SYSTEM( 1) IAW AMM 32-35-02-024-023 REV 109 REMOVE NLG ALT ELECTRICAL ACTUATOR. 2) IAW AMM 32-35-02-424-008 REV 109 INSTALL NLG ALT ELECTRICAL ACTUATOR. 3) IAW AMM 32-35-00-715-012 REV 109 PERFORM NLG ALT OPS TEST, RESULT WAS GOOD. 4) CONDITION CHECK NORMAL )
